Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Heavy bleeding after abortion. No pain. Is this normal?

Hi I had a abortion nearly 3 months ago everything was ok untill about 5 weeks ago I started bleeding very heavily and passing clots I assumed this was my period but then after a week it stopped and I was still bleeding bu lightly and it was a brown colour, then 7 days ago I stared bleeding very heavy againand passing big clots n its still continuing now so iv been bleeding none stop for nearly 5 weeks, I have had no pain just slight abdo pains now and again what s wrong with me, when the bleedings heavy it just comes on all of a sudden n gushes out then I pass a few clots then it eases again
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi,
You did not mention if you have been on contraception since your abortion, if your abortion was medical or surgical, if it was natural or induced and if the completion was confirmed through a pelvic/trans-vaginal sonogram. In the current scenario, this cause of your bleeding could be either some hormonal irregularity as usually happens during the first natural cycle after an abortion or an incomplete abortion due to another pregnancy. I would suggest a visit to a specialist for further management. You would need blood counts, urinalysis and a trans-vaginal/pelvic sonogram along with a complete physical evaluation. Wish you good health.
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor